# SDR UPS01237066

- Difficulty date: September 21, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Nww Bs277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NWW R/H PRESSURE WEB IS CRACKED EXTENDING FROM REPAIR DOUBLER AT BS 277, APPROX 8" FROM BOTOM OF WW, CONFIRMED BY NDT.     REMOVED OLD DOUBLER REPAIR IAW B727 SRM 51-40-2.  CUT OUT CRACK AT N WW RH PRESSURE WEB BS 277 IAW B727 SRM 51-40-2.  INSTALLED EXTENDED DOUBLER REPAIR AND FILLER IAW B727 SRM 51-40-2.
